Some examples of irreducibly confluent mappings
Colloquium Mathematicum, Tome 38 (1977) no. 2, pp. 193-196
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_38_2_193_196,
author = {T. Ma\'ckowiak},
title = {Some examples of irreducibly confluent mappings},
journal = {Colloquium Mathematicum},
pages = {193--196},
year = {1977},
volume = {38},
number = {2},
doi = {10.4064/cm-38-2-193-196},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-38-2-193-196/}
}
T. Maćkowiak. Some examples of irreducibly confluent mappings. Colloquium Mathematicum, Tome 38 (1977) no. 2, pp. 193-196. doi: 10.4064/cm-38-2-193-196
Cité par Sources :